I'm taking Metformin and was put on Lantus Solostar about 2 months ago. I have now started on Victoza injectable also. Last night had a feeling of being freezing cold and shaking and had to go to bed. I didn't take my Lantus dosage at bedtime, but did at 1:30am when I woke up after two Ritz crackers w/peanut butter. Then I woke up at 4pm feeling overheated and sweaty. I'm nauseated, no appetite and no energy. (I felt better BEFORE I got this "help"!)
Lantus Solostar - side effects?
- 22 Jul 2013 by gbogdan
- 7 October 2014
- lantus, lantus solostar, obesity, diabetes, type 2, metformin, side effect, victoza
Added 24 Jul 2013:
My question was actually about Victoza. I guess it wasn't clear since I mentioned Lantus and Metformin.
It's a "moot point" now, because I have stopped taking the Victoza! The side effects were really awful and I felt that in one week, my quality of life went from great to zero! When my husband read that the ingredients were similar to antifreeze, I realized that's probably why I felt like I was being poisoned! When I read the FDA was concerned it might cause pancreatic cancer that was enough for me!
I had the same problems with Victoza. I was always nauseous, couldn't keep a lot food down, was achy all the time, severe headaches... I had almost every side effect lol. It was horrible! I always felt like I had a severe case of the flu. The stuff needs to be taken off the market!!!
- Lantus Drug Information
- Lantus Solostar Drug Information
- Metformin Drug Information
- Victoza Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Aug 2011 • 2 answers
Posted 12 Feb 2013 • 1 answer
Posted 16 Jan 2016 • 1 answer
Posted 7 Jun 2016 • 2 answers
Posted 3 Feb 2017 • 1 answer